FIXED POINT THEOREMS FOR NONLINEAR CONTRACTIONS IN ORDERED PARTIAL METRIC SPACES

Authors

  • B. S. Choudhury Department of Mathematics, Bengal Engineering and Science University, Shibpur, P.O - B. Garden, Howrah - 711103, India
  • A. Kundu Department of Mathematics, Siliguri Institute of Technology, P.O - Sukna, Darjeeling - 734009, WestBengal, India

Abstract

In this paper we develope the weak contraction mapping principle in the context of partial metric spaces which are generalizations of metric spaces meant for the study of denotational semantics of programming languages. We consider certain control conditions for this purpose and accomplish the task in partial metric spaces. Additionally, a partial order is defined on this space. An illustrative example is given. The method we use in this paper is a combination of analytic and order theoretic methodologies.

Downloads

Published

2012-10-20

How to Cite

Choudhury, B. S., & Kundu, A. (2012). FIXED POINT THEOREMS FOR NONLINEAR CONTRACTIONS IN ORDERED PARTIAL METRIC SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 147-158. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/187

Issue

Section

Research Article